X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (34063) 34063
Publication (2554) 2554
Conference Proceeding (156) 156
Book / eBook (105) 105
Book Chapter (97) 97
Paper (44) 44
Dissertation (37) 37
Reference (6) 6
Web Resource (5) 5
Book Review (3) 3
Magazine Article (2) 2
Newspaper Article (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
existence (22930) 22930
mathematics (19211) 19211
mathematics, applied (19149) 19149
analysis (6531) 6531
mathematical analysis (5735) 5735
existence theorems (4973) 4973
uniqueness (4556) 4556
mathematics, general (3568) 3568
theorems (3346) 3346
differential equations (3205) 3205
equations (3074) 3074
stability (3059) 3059
global existence (2930) 2930
boundary value problems (2723) 2723
mathematical models (2696) 2696
nonlinearity (2598) 2598
applied mathematics (2397) 2397
positive solutions (2346) 2346
partial differential equations (2239) 2239
studies (2027) 2027
systems (1758) 1758
ordinary differential equations (1755) 1755
physics, mathematical (1681) 1681
applications of mathematics (1642) 1642
research (1616) 1616
mathematics, interdisciplinary applications (1600) 1600
mechanics (1502) 1502
regularity (1488) 1488
physics (1461) 1461
convergence (1411) 1411
difference and functional equations (1369) 1369
boundary conditions (1346) 1346
economics (1290) 1290
model (1283) 1283
optimization (1247) 1247
differential-equations (1236) 1236
operators (1234) 1234
system (1219) 1219
blow-up (1175) 1175
equilibrium (1147) 1147
theoretical, mathematical and computational physics (1115) 1115
mathematics - analysis of pdes (1098) 1098
boundary-value-problems (1087) 1087
article subject (1080) 1080
inequalities (1058) 1058
algebra and number theory (1027) 1027
dynamics (1026) 1026
approximation (1010) 1010
models (967) 967
navier-stokes equations (951) 951
operations research & management science (923) 923
usage (920) 920
functional analysis (905) 905
delay (893) 893
mathematical theorems (892) 892
analysis of pdes (885) 885
fixed points (869) 869
multiplicity (839) 839
behavior (828) 828
weak solutions (818) 818
mathematical research (812) 812
positive solution (809) 809
dirichlet problem (767) 767
cauchy-problem (765) 765
well-posedness (764) 764
theorem (751) 751
cauchy problem (749) 749
banach space (732) 732
algorithms (726) 726
existence and uniqueness (726) 726
nonexistence (725) 725
asymptotic properties (723) 723
mathematical functions (710) 710
p-laplacian (703) 703
fluid dynamics (687) 687
approximations and expansions (686) 686
mathematical methods in physics (686) 686
variational methods (682) 682
fixed point theorem (672) 672
calculus of variations and optimal control; optimization (671) 671
fixed point (669) 669
statistics & probability (668) 668
physics, multidisciplinary (664) 664
spaces (658) 658
fixed point theory (644) 644
diffusion (643) 643
decay (635) 635
difference equations (613) 613
asymptotic-behavior (605) 605
calculus (579) 579
algebra (573) 573
mathematical physics (572) 572
dynamical systems (571) 571
asymptotic stability (568) 568
numerical analysis (562) 562
automation & control systems (559) 559
evolution (559) 559
nonlinear equations (557) 557
banach spaces (553) 553
equation (550) 550
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (35) 35
St. Michael's College (John M. Kelly) - 3rd Floor (25) 25
Gerstein Science - Stacks (21) 21
Trinity College (John W Graham) - Stacks (17) 17
Mathematical Sciences - Stacks (13) 13
St. Augustine's Seminary - Stacks (13) 13
UTL at Downsview - May be requested (12) 12
Victoria University E.J. Pratt - Stacks (12) 12
Knox College (Caven) - Stacks (11) 11
UofT at Mississauga - Stacks (11) 11
Regis College - Stacks (10) 10
UofT at Scarborough - Stacks (8) 8
Pontifical Inst. Mediaeval Studies - Library use only (7) 7
Online Resources - Online (6) 6
Trinity College (John W Graham) - Storage (6) 6
Victoria University Emmanuel College - Stacks (6) 6
Thomas Fisher Rare Book - Rare Book (5) 5
Collection Dvlpm't (Acquisitions) - Vendor file (4) 4
Institute for Christian Studies - Stacks (3) 3
OISE - Stacks (3) 3
Thomas Fisher Rare Book - May be requested at Fisher (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (2) 2
Physics - Stacks (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
Trinity College (John W Graham) - Wycliffe Storage (2) 2
Aerospace - Stacks (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Regis College - Lonergan Research Institute (1) 1
Royal Ontario Museum - Stacks (1) 1
UofT Schools - Stacks (1) 1
UofT at Mississauga - May be requested in 6-10 wks (1) 1
Victoria University E.J. Pratt - Storage (1) 1
Victoria University Emmanuel College - Storage (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (34078) 34078
Chinese (258) 258
French (93) 93
German (74) 74
Japanese (58) 58
Russian (12) 12
Czech (7) 7
Italian (4) 4
Spanish (4) 4
Arabic (3) 3
Korean (3) 3
Turkish (2) 2
Croatian (1) 1
Danish (1) 1
Portuguese (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Applied Mathematics, ISSN 0166-218X, 09/2013, Volume 161, Issue 13-14, pp. 2075 - 2078
Let be a graph with order and let such that for all . We say that has all fractional -factors if has a fractional -factor for every such that for every . Let... 
Fractional factor | All fractional factors | MATHEMATICS, APPLIED | (G,F)-FACTORS | GRAPHS | Integers | Lower bounds | Theorems | Existence theorems | Mathematical analysis | Graphs | Unions
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 06/2016, Volume 57, Issue 6, p. 63501
Existence of generic sets of self-adjoint operators, related to correlation dimensions of spectral measures, is investigated in separable Hilbert spaces.... 
SINGULAR CONTINUOUS-SPECTRUM | QUANTUM DYNAMICS | TRANSPORT | POWER-LAW SUBORDINACY | PHYSICS, MATHEMATICAL | SCHRODINGER-OPERATORS | Operators (mathematics) | Fourier transforms | Theorems | Existence theorems | Correlation analysis | Spectra | Hilbert space
Journal Article
Ukrainian Mathematical Journal, ISSN 0041-5995, 4/2018, Volume 69, Issue 11, pp. 1784 - 1804
We consider a relatively new hybrid generalized F-contraction involving a pair of mappings and use this contraction to prove a common fixed-point theorem for a... 
Geometry | Algebra | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Statistics, general | MATHEMATICS | MATHEMATICS, APPLIED | MAPPINGS | FUNCTIONAL-EQUATIONS | COINCIDENCE
Journal Article
Journal of Chemical Physics, ISSN 0021-9606, 09/2015, Volume 143, Issue 11, p. 114112
A useful definition of orbital degeneracy-form-degeneracy-is introduced, which is distinct from the usual energy-degeneracy: Two canonical spatial orbitals are... 
HARTREE-FOCK METHOD | SCF METHOD | ELECTRON-GAS | MOLECULAR SYSTEMS | SPIN-DENSITY WAVES | STABILITY | TRANSPOLYACETYLENE | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | ORBITALS | STATE | Theorems | Energy spectra | Existence theorems | Orbital stability | Molecular orbitals | Wave functions | Jahn-Teller effect | Spin density waves | Electrons | Covalent bonds
Journal Article
Journal of High Energy Physics, ISSN 1029-8479, 10/2019, Volume 2019, Issue 10, pp. 1 - 20
Journal Article
JOURNAL OF INEQUALITIES AND APPLICATIONS, ISSN 1029-242X, 02/2019, Volume 2019, Issue 1, pp. 1 - 15
Let Y be a uniformly convex multi-Banach space which has not a Frechet differentiable norm. We use the technique of product net to obtain the nonlinear ergodic... 
Kadec-Klee property | AMENABLE SEMIGROUPS | EXISTENCE | MATHEMATICS | RETRACTIONS | MATHEMATICS, APPLIED | Reversible semi-groups | NONEXPANSIVE-MAPPINGS | Asymptotically nonexpansive mapping | Almost orbit | Uniformly convex multi-Banach space | ORBITS | Theorems | Banach spaces | Banach space | Convergence | Ergodic processes | Kadec–Klee property
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2016, Volume 287-288, pp. 74 - 82
In this paper, we introduce the concept of monotone -nonexpansive mappings in an ordered Banach space with the partial order ≤, which contains monotone... 
The Mann iteration | Monotone α-nonexpansive mapping | Ordered Banach space | Fixed point | Convergence | STRICT PSEUDO-CONTRACTIONS | WEAK | MATHEMATICS, APPLIED | BANACH-SPACES | Monotone alpha-nonexpansive mapping | FAMILY | Theorems | Computation | Existence theorems | Mathematical models | Mapping | Banach space | Iterative methods
Journal Article
1934, Colloquium publications (American Mathematical Society), Volume 3, 107
Book
Journal of Approximation Theory, ISSN 0021-9045, 2011, Volume 163, Issue 11, pp. 1772 - 1781
Let us assume that and are non-empty subsets of a metric space. In view of the fact that a non-self mapping does not necessarily have a fixed point, it is of... 
Best proximity point | Proximal contraction | Optimal approximate solution | Fixed point | EXISTENCE | APPROXIMATION | MULTIFUNCTIONS | EXTENSIONS | MATHEMATICS | QUASI-ASYMPTOTIC CONTRACTIONS | EQUILIBRIUM PAIRS | CONVERGENCE | COMMON
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 7/2019, Volume 42, Issue 4, pp. 1433 - 1449
The fixed-point theory and its applications to various areas of science are well known. In this paper, we present some existence and uniqueness theorems for... 
The existence theorem | 47H10 | The uniqueness theorem | 37E10 | Mathematics, general | Mathematics | Applications of Mathematics | Fixed circle | 54H25 | 55M20 | MATHEMATICS | Mathematics - Metric Geometry
Journal Article
Advances in Mathematics, ISSN 0001-8708, 04/2015, Volume 274, pp. 167 - 198
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 06/2017, Volume 19, Issue 2, pp. 1251 - 1267
In this paper, we establish common fixed point theorems in an ordered complete metric space using distance functions. Our main result, improves and extends the... 
Ordinary differential equations | Weak contraction | Ordered metric spaces | Integral equations | Fixed point | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | SETS | MAPPINGS | UNIQUENESS | Differential equations
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 15, pp. 4889 - 4897
In this paper, we introduce the concept of tripled fixed point for nonlinear mappings in partially ordered complete metric spaces and obtain existence, and... 
Tripled fixed point | Metric space | Existence and uniqueness | Contractive type operator | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATION | NONLINEAR CONTRACTIONS | Uniqueness theorems | Theorems | Fixed points (mathematics) | Existence theorems | Nonlinearity | Mapping
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 08/2017, Volume 8, Issue 1, pp. 725 - 742
In this paper we explore Liouville-type theorems to solutions of PDEs involving the ϕ-Laplace operator in the setting of Orlicz–Sobolev spaces. Our results... 
35J75 | Orlicz–Sobolev spaces | 35J62 | Liouville-type theorems | 35J60 | 35J70 | Liouville-type theorems, φ-Laplacian, Orlicz-Sobolev spaces | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | REGULARITY | phi-Laplacian | LINEAR ELLIPTIC-EQUATIONS | POSITIVE SOLUTIONS | Orlicz-Sobolev spaces
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2010, Volume 2010, Issue 1, pp. 1 - 17
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 06/2019, Volume 60, Issue 6, p. 61506
This paper is devoted to the nonexistence of nontrivial weak solutions for the Kirchhoff equation −a+b∫RN|∇u|2 dxΔu=|x|qf(u) in RN. We prove that the equation... 
EXISTENCE | MULTIPLE SOLUTIONS | P-LAPLACE EQUATIONS | CRITICAL EXPONENT | POSITIVE SOLUTIONS | STABLE-SOLUTIONS | GROUND-STATE SOLUTIONS | PHYSICS, MATHEMATICAL | UNIQUENESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.